# SDR USAA2013070100016

- Difficulty date: June 28, 2013
- Submitted: July 1, 2013
- Operation: Air carrier
- Aircraft: N199UW
- Make and model: Airbus A321-211
- Aircraft serial: 5475
- Aircraft time: 1,266 hours, 518 cycles
- System (JASC): 2565 · Escape Slide
- Part: Slide
- Part number: D31517417
- Part serial: M8559
- Condition: Defective
- Location: L4 Door
- Part time: 1,266 hours, 518 cycles
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SLIDE PRESSURE 4L DOOR DISPLAYED ON CIDS PANEL. R & R 4L DOOR SLIDE.
